Blood potassium increased is found among people who take Prozac, especially for people who are female, 60+ old , have been taking the drug for < 1 month, also take medication Lasix, and have Breast cancer . We study 43,624 people who have side effects while taking Prozac from FDA and social media. Among them, 154 have Blood potassium increased. Find out below who they are, when they have Blood potassium increased and more.
On eHealthMe you can find out what patients like me (same gender, age) reported their drugs and conditions on FDA and social media since 1977. Our tools are free and anonymous. 86 million people have used us. 300+ peer-reviewed medical journals have referenced our original studies. Start now >>>
Prozac has active ingredients of fluoxetine hydrochloride. It is often used in depression. (latest outcomes from Prozac 45,637 users)
Blood potassium increased has been reported by people with leukopenia, erythema multiforme, hypotension, breathing difficulty, drowsiness (latest reports from 27,733 Blood potassium increased patients).
On Aug, 23, 2016
43,624 people reported to have side effects when taking Prozac.
Among them, 154 people (0.35%) have Blood Potassium Increased
* Approximation only. Some reports may have incomplete information.
** Reports from social media are used.
How to use the study: print a copy of the study and bring it to your health teams to ensure drug risks and benefits are fully discussed and understood.
I have had noonan sysdrom since birth and hyperkalemia for several years. I am beginning to think they ae related, but it's too rare a combination for anyhone to kn ow about it. Can hyperkalemia be part olf te Noonan syndrome complex of problems?
Greetings. I've been taking Crestor 10mg daily for about 7 years. Recent lab studies have indicated an elevated potassium level. Wondering if there is a relationship between the elevated level and Crestor? Regards.
I am a 77 year old male. I have type II diabetes. I found out from my blood report last week that my potassium level was 6.0. I am wondering if Diltiazem 24 hr ER 120 mg might be responsible for it. I have been using this medicine for the last 6 months. For diabetes I take 100 mg Glucophage ...
I have been on it 4 months and having High Potassum every since. And my symptoms are better with the reactions But then feeling fatigued and bad with the high Potassum. So they are watching me and I have to also watch what I eat. And get labs every month now.
NOTE: The study is based on active ingredients and brand name. Other drugs that have the same active ingredients (e.g. generic drugs) are NOT considered.
WARNING: Please DO NOT STOP MEDICATIONS without first consulting a physician since doing so could be hazardous to your health.
DISCLAIMER: All material available on eHealthMe.com is for informational purposes only, and is not a substitute for medical advice, diagnosis, or treatment provided by a qualified healthcare provider. All information is observation-only, and has not been supported by scientific studies or clinical trials unless otherwise stated. Different individuals may respond to medication in different ways. Every effort has been made to ensure that all information is accurate, up-to-date, and complete, but no guarantee is made to that effect. The use of the eHealthMe site and its content is at your own risk.
You may report adverse side effects to the FDA at http://www.fda.gov/medwatch/ or 1-800-FDA-1088 (1-800-332-1088).
If you use this eHealthMe study on publication, please acknowledge it with a citation: study title, URL, accessed date.